# SDR UALA2013030701364

- Difficulty date: March 6, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,143 hours, 16,827 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Unsecure
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID SMEAR AFT OF LEFT PACK EXHAUST DOOR TO TAIL.  SECURED LOOSE HYDRAULIC LINE IN WHEEL WELL.
